# SDR FDEA201604211330

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW WC E 9-5730-E0317303 A P2 ON RT WING LE AT CORNER 11, FOUND TWO EACH CRACKS, LENGTH APPROX 0.39.  REPAIR CARRIED OUT AT RT WING LE CORNER 11 AT XOS 610.844 IAW SRM 57-40-01-2R FIG 201 REPAIR 18.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24 MONTHS & REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY C CHECK NOT EXCEEDING 24 MONTHS IAW SRM 57-40-01-2R FIG 201 REPAIR 18 TABLE 204.
